# SDR COMA0160197

- Difficulty date: February 2, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 12,136 hours, 11,287 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 96037H2510
- Condition: Cracked
- Location: Cockpit
- Part time: 12,153 hours, 11,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

COPILOTS SIDE WINDOW CRACKED.  REPLACED WINDOW.
